It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-29-2011, 03:49 PM   #1
Member
(male)
 
Join Date: Mar 2006
Location: NYC
Posts: 76
paulnyc HB User
paradox? anyone had similar experience of some sort?

I'm a 28 year old diabetic. Had a stress echo done because my pulse had been 100+ all day every day for a few months. doc said there's nothing imminently seriously but my heart muscle is mildly damaged. he prescribed me a low dose of a beta blocker. I took it for a couple of days then one day I woke up and decided not to take it. took my pulse that evening: 73!!!!!!!!!!!!! since then it's often been 70 and never above 90??? was it finding out the cause which let me breathe easier?? (i never thought about it though).


What i'm scared of really is that my heart was working harder due to the damage and now the pulse is normal simply because it can't work that hard? I know it sounds absurd but if anyone has atleast an opinion. id appreciate it.

 
Old 11-29-2011, 05:31 PM   #2
Newbie
(male)
 
Join Date: Nov 2011
Location: nyc
Posts: 6
toonchie HB User
Re: paradox? anyone had similar experience of some sort?

Hi. Ok, first let me tell you that I just joined today with questions of my own. But, I would like to say this because I have been on beta blockers for years. Metroprolol 50 until recently. ANyway, perhaps the reason your pulse was lower is because the beta was in your system for a few days.....I am not sure you should just stop it without talking to your doctor first....it could be the wrong move. I am sure you would rather not be on the meds but if your heart muscle is damaged, it prob should not be overworked...and the beta blocker prevents that. So, not sure if thats the response you wanted but....good luck.

 
Sponsors Lightbulb
   
Old 11-29-2011, 05:56 PM   #3
Member
(male)
 
Join Date: Mar 2006
Location: NYC
Posts: 76
paulnyc HB User
Re: paradox? anyone had similar experience of some sort?

HMMM. well thank you newly joined fellow new yorker. *grin* yes it is a timed release one but i only took it for two days and today is the third day without and pulse is still normal.

i guess my real question is there being a real change into where my pulse dropped back to normal quickly possibly be a sign of further damage rather than healing? (though i have been taking coq-10 and exercising!!!!!)

 
Old 11-29-2011, 06:05 PM   #4
Newbie
(male)
 
Join Date: Nov 2011
Location: nyc
Posts: 6
toonchie HB User
Smile Re: paradox? anyone had similar experience of some sort?

Hey again...I see. I would say to check with your doctor or those who may share your experience. My cardio doc told me recently that bp meds arent to be taken on an "as needed" basis so I would be careful. I dont want to be on meds either...beta blocker slow the heart rate and this new pill hasnt even totally gotten rid of my symptoms yet...time will tell. Keep us posted.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone experiences heart palpitation at night esp. when lying on the side? anxiousgirl0322 Heart Disorders 11 06-10-2011 02:48 PM
Has Anyone Been Through This? Need Advice MsTasha601 Heart Disorders 6 05-09-2011 07:35 AM
Cardiomyopathy and pregnancy??? Anyone?? Eeyore1973 Heart Disorders 30 08-24-2007 12:08 PM
has anyone had symptoms like these? p3yro Heart Disorders 5 08-07-2006 09:18 AM
pain with each heartbeat anyone? parabellum Heart Disorders 1 07-03-2005 06:30 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!